# SDR UALA2012052803001

- Difficulty date: May 28, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 88,165 hours, 10,653 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE UPPER DECK SEAT ROW 16 LEFT.  REPAIRED LIGHT ASSY AND REPLACED LAMPS.
